Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 781394, 19 pages
http://dx.doi.org/10.1155/2014/781394
Research Article

Dynamical Behavior of the Stochastic Delay Mutualism System

1School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China
2School of College of Basic Sciences, Changchun University of Technology, Changchun, Jilin 130021, China
3College of Sciences, China University of Petroleum, Qingdao 266580, China

Received 11 February 2014; Accepted 9 April 2014; Published 29 May 2014

Academic Editor: Juntao Sun

Copyright © 2014 Peiyan Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the dynamical behavior of the stochastic delay three-specie mutualism system. We develop the technique for stochastic differential equations to deal with the asymptotic property. Using it we obtain the existence of the unique positive solution, the asymptotic properties, and the nonpersistence. Finally, we give the numerical examinations to illustrate our results.